# SDR DALA1036025519

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CABIN FLOORBEAM, STN 365 PREVIOUS REPAIR FROM LBL 15 TO RBL 64 CORRODED AT SEVERAL LOCATIONS AS MARKED.  BLENDED AREA ON FLOORBEAM   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  FABRICATED NEW UPPER CHORD  TREATED AND PRIMED NEW UPPER CHORD IAW SRM 51-20-01.  APPLIED TOPCOAT TO UPPER CHORD IAW SRM 51-21-00.  INSTALLED FRAME SPLICE IAW SRM 51-40-02.  INSTALLED SUPPORT ANGLE AT RBL 60, STA 365 IAW SRM 51-40-02. INSTALLED SUPPORT ANGLE RBL 24.75, STA 365 IAW SRM 51-40-02.  INSTALLED (2EA) SUPPORT BRACKETS AT RBL 45.5 STA 365 IAW SRM 51-40-02.  INSTALLED SUPPORT CHANNEL STA 345-365, RBL 24.  INSTALLED UPPER FLOORBEAM CAP IAW SRM 53-00-51.
